About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 154102, 5 pages
http://dx.doi.org/10.1155/2013/154102
Research Article

Asymptotic Behavior of Global Solutions to the Boussinesq Equation in Multidimensions

School of Mathematics and Information Sciences, North China University of Water Resources and Electric Power, Zhengzhou 450011, China

Received 30 May 2013; Revised 16 September 2013; Accepted 20 September 2013

Academic Editor: Shaoyong Lai

Copyright © 2013 Yu-Zhu Wang and Qingnian Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Zhang, Q. Lin, and S. Lai, “Long-time asymptotic for the damped Boussinesq equation in a circle,” Journal of Partial Differential Equations, vol. 18, no. 2, pp. 97–113, 2005. View at MathSciNet
  2. S. Lai, Y. Wang, Y. Wu, and Q. Lin, “An initial-boundary value problem for a generalized Boussinesq water system in a ball,” International Journal of Applied Mathematical Sciences, vol. 3, no. 2, pp. 117–133, 2006. View at Zentralblatt MATH · View at MathSciNet
  3. Y. Wang, “Existence and asymptotic behavior of solutions to the generalized damped Boussinesq equation,” Electronic Journal of Differential Equations, vol. 2012, pp. 1–11, 2012. View at Zentralblatt MATH · View at MathSciNet
  4. Y.-X. Wang and Z. Wei, “Global existence and asymptotic behavior of solutions to Cahn-Hilliard equation with inertial term,” International Journal of Mathematics, vol. 23, no. 9, Article ID 1250087, 14 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Wang and H. Xu, “On the asymptotic behavior of solution for the generalized IBq equation with hydrodynamical damped term,” Journal of Differential Equations, vol. 252, no. 7, pp. 4243–4258, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G.-w. Chen and C.-s. Hou, “Initial value problem for a class of fourth-order nonlinear wave equations,” Applied Mathematics and Mechanics, vol. 30, no. 3, pp. 391–401, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Y.-Z. Wang, “Global existence and asymptotic behaviour of solutions for the generalized Boussinesq equation,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 70, no. 1, pp. 465–482, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y. Z. Wang and X. Y. Chen, “Existence and uniqueness of global solutions to a class of Boussinesq type equations,” Chinese Annals of Mathematics A, vol. 32, no. 5, pp. 565–578, 2011. View at Zentralblatt MATH · View at MathSciNet
  9. Y.-Z. Wang, F. Liu, and Y. Zhang, “Global existence and asymptotic behavior of solutions for a semi-linear wave equation,” Journal of Mathematical Analysis and Applications, vol. 385, no. 2, pp. 836–853, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Y.-Z. Wang and Y.-X. Wang, “Global existence and asymptotic behavior of solutions to a nonlinear wave equation of fourth-order,” Journal of Mathematical Physics, vol. 53, no. 1, Article ID 013512, 13 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  11. T. Li and Y. Chen, Nonlinear Evolution Equations, Scientific Press, 1989, (Chinese).
  12. S. Zheng, Nonlinear Evolution Equations, vol. 133 of Monographs and Surveys in Pure and Applied Mathematics, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2004. View at Publisher · View at Google Scholar · View at MathSciNet